On lower bounds for the largest eigenvalue of a symmetric matrix

Walker, Stephen G. and Van Mieghem, P.F.A. (2008) On lower bounds for the largest eigenvalue of a symmetric matrix. Linear Algebra and its Applications, 429 (2-3). pp. 519-526. ISSN 0024-3795 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.laa.2008.03.007

Abstract

We consider lower bounds for the largest eigenvalue of a symmetric matrix. In particular we extend a recent approach by Piet Van Mieghem

Item Type: Article
Uncontrolled keywords: largest eigenvalue; positive definite matrix; symmetric matrix
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 25 Mar 2009 15:32
Last Modified: 25 Jun 2014 10:51
Resource URI: https://kar.kent.ac.uk/id/eprint/12675 (The current URI for this page, for reference purposes)
  • Depositors only (login required):